# SDR UALA2011051102338

- Difficulty date: May 11, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,228 hours, 12,961 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 633
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AUTOPILOT DISCONNECTED AT FL340 .79M LOST CAPT FLT DIRECTOR.  LEFT A-P SELECTED.  SAMC TEXT:  CREW REPORTED CENTER AUTOPILOT DISENGAGED AND CAPTS FD BARS BIASED OUT OF VIEW SIMULTANEOUSLY.  ENGAGED LEFT AUTOPILOT.  MAINT TEXT:  CREW REPORTED WHEN CTR AUTOPILOT DISENGAGED CAPTAIN LOST FLIGHT DIRECTOR BAR COMMANDED FROM LEFT AUTOPILOT.  WHEN LEFT AUTOPILOT ENGAGED AND CAPTAIN FLIGHT DIRECTOR TO CTR, FLIGHT DIRECTOR BAR RETURNED TO CAPTAIN'S INSTRUMENT.  PERFORMED APFD GRD TEST AS PER MM.  ALL TEST AND IND NORMAL.  FLT DIRECTOR DISPLAY NORMAL.
